# SDR I5PA2022010492201

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757
- Aircraft serial: 24845
- Aircraft time: 101,383 hours, 26,741 cycles
- Engine: Pwa PW2037
- Engine time: 76,512 hours, 25,694 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 726613
- Condition: None
- Location: L Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE REPLACEMENT FOR MX PLANNING PURPOSES.
